Vol. 91, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Cancellation of modules and groups and stable range of endomorphism rings

Robert Breckenridge Warfield, Jr.

Vol. 91 (1980), No. 2, 457–485
Abstract

In this paper, various cancellation properties for a module are shown to follow from facts about the stable range of its endomorphism ring, and a number of applications to the structure of modules, Abelian groups, and complex tori are given.

Mathematical Subject Classification
Primary: 16A54, 16A54
Secondary: 16A65
Milestones
Received: 27 July 1977
Published: 1 December 1980
Authors
Robert Breckenridge Warfield, Jr.